# SDR AALA202001159014

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,931 hours, 24,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CATERING REPORTED ISSUE WITH L-4 DOOR ISSUE. CHECKED L-4 DOOR SLIDE, FOUND SLIDE BUSSEL LOOSE, STRAP HANGING DOWN. REFITTED AND SECURED AS REQUIRED. OPERATIONAL CHECK DOOR ARMING AND DOOR OPENING OK. IAW AMM 25-66-01.
